# SDR CALA2013100391720

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 50,182 hours, 6,049 cycles
- Engine: Pwa PW40903
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 299
- Condition: Inoperative
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO 3 INOPERATIVE.  REPLACED CENTER VHF TRANSCEIVER IAW MM.  OPERATIONS CHECKED OK.
